# SDR SWAA2015120746760

- Difficulty date: November 17, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 71,407 hours, 67,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6977769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, BETWEEN BS 482 - 482A, STRINGER 26L.  R & R INTERCOSTAL IAW SRM & DWG.
